메뉴 건너뛰기




Volumn 33, Issue 5, 2005, Pages 2036-2042

An urn model of Diaconis

Author keywords

Almost supermartingale; Fixed point; Urn model

Indexed keywords


EID: 27644476169     PISSN: 00911798     EISSN: None     Source Type: Journal    
DOI: 10.1214/009117905000000314     Document Type: Article
Times cited : (6)

References (3)
  • 3
    • 0002686402 scopus 로고
    • A convergence theorem for nonnegative almost supermartingales and some applications
    • (J. S. Rustagi, ed.) Academic Press, New York
    • ROBBINS, H. and SIEGMUND, D. (1971). A convergence theorem for nonnegative almost supermartingales and some applications. In Optimizing Methods in Statistics (J. S. Rustagi, ed.) 233-257. Academic Press, New York.
    • (1971) Optimizing Methods in Statistics , pp. 233-257
    • Robbins, H.1    Siegmund, D.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.